MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*MOD PL TB WDG STP-10MM SZ3; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US PFC*MOD PL TB WDG STP-10MM SZ3; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY ACCESSORY
Model Number 86-0180
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scarring (2061); Discomfort (2330); Fibrosis (3167); No Code Available (3191)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a third right knee revision due to pain, arthrofibrosis, discomfort, decreased range of motion, scarring, and tibial loosening at the cement to implant interface.The surgeon noted a tibial stress fracture while removing the tibial tray.The fracture was corrected with a screw and cement.Two depuy cement were used during the first revision on (b)(6) 2016.Doi: (b)(6) 2016 (2 depuy cements); (b)(6) 2018; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9036409
Report Number1818910-2019-104498
Device Sequence Number2192367
Product Code JWH
UDI-Device Identifier10603295215578
UDI-Public10603295215578
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K923807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-0180
Device Catalogue Number860180
Device Lot Number570439
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR